# SDR SIMA20190724002

- Difficulty date: July 24, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N264NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000765
- Aircraft time: 1,691 hours, 1,115 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVACUATION SLIDE HALF DEPLOYED UPON OPENING PAX MAIN CABIN DOOR. C/A-REMOVED THE EMERGENCY SLIDE ASSY. IAW AMM 25-65-01. INSTALLED FWD PASSENGER DOOR EMERGENCY EVACUATION SLIDE ASSY IAW 25-65-01.
